| Model Number |
E200-31M |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 31mm epic plus mitral valve was implanted for a mitral valve replacement surgery.A central leak was detected before chest closure.As a precaution, the valve was explanted and replaced with a 29mm epic mitral valve, and the procedure was completed.There was no impact on the patient's health condition.
Additional Manufacturer Narrative
An event of mitral valve insufficiency was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: health effect-clinical code: 4450.
Event or Problem Description
N/a.